# SDR AALA20050765

- Difficulty date: November 19, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT EXIT SIGN AT FORWARD GALLEY DOOR INOPERATIVE.  FOUND WIRE BROKEN AT SIGN CONNECTOR.  REPINNED CONNECTOR FOR EMERGENCY LIGHT EXIT SIGN AT FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
